Studies in Applied Mathematics

Cover image for Vol. 133 Issue 1

July 2014

Volume 133, Issue 1

Pages 1–149

  1. Original Articles

    1. Top of page
    2. Original Articles
    1. Asymptotics of Stirling and Chebyshev-Stirling Numbers of the Second Kind (pages 1–17)

      Wolfgang Gawronski, Lance L. Littlejohn and Thorsten Neuschel

      Article first published online: 16 JAN 2014 | DOI: 10.1111/sapm.12037

    2. A New Approach to Feedback for Robust Signaling Gradients (pages 18–51)

      T. Kushner, A. Simonyan and F. Y. M. Wan

      Article first published online: 25 MAR 2014 | DOI: 10.1111/sapm.12041